# SDR FDEA201503221051

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 537 hours, 26,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 012N00483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE OPEN HOLE NDT INSPECTION, TWO EACH FASTENER HOLES WERE FOUND TO BE CRACKED.  REPAIRED AREA BY ACCOMPLISHING EO F-5330-7-5009 A3 PT 1.  FUSELAGE PLATE & SKINS AD 2012-25-11-NR 1 LT ENTRY DOOR CUT OUT, UPPER FWD CORNER SKIN & BEAR STRAP INSPECTION SB 757-53-0094 REV 1.
